Table of Contents Author Guidelines Submit a Manuscript
Journal of Mathematics
Volume 2014, Article ID 503195, 6 pages
http://dx.doi.org/10.1155/2014/503195
Research Article

Montgomery Identity and Ostrowski Type Inequalities for Riemann-Liouville Fractional Integral

Faculty of Electrical Engineering and Computing, University of Zagreb, Unska 3, 10 000 Zagreb, Croatia

Received 31 May 2014; Accepted 27 August 2014; Published 10 September 2014

Academic Editor: Ralf Meyer

Copyright © 2014 Andrea Aglić Aljinović. This is an open access article distributed under the Creative Commons Attribution License, which permits unrestricted use, distribution, and reproduction in any medium, provided the original work is properly cited.

How to Cite this Article

Andrea Aglić Aljinović, “Montgomery Identity and Ostrowski Type Inequalities for Riemann-Liouville Fractional Integral,” Journal of Mathematics, vol. 2014, Article ID 503195, 6 pages, 2014. https://doi.org/10.1155/2014/503195.